# SDR CALA2017081802732

- Difficulty date: August 18, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N896UA
- Make and model: Airbus A319-132
- Aircraft serial: 3144
- Aircraft time: 28,859 hours, 16,040 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53470578200
- Condition: Dented
- Location: Frm 63
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FRAME 63 STRINGER 30L. REPAIRED THE FRAME IAW SRM 53-00-12-300-001, FIG 20101.
